MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Toric Intraocular Lens

STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Toric Intraocular Lens
Model Number VTICM5_12.6 (-13.0/3.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was repositioned, but repositioning did not resolve the problem.The lens was later exchanged for a same size lens, implanted vertically and the problem was resolved.Cause of the event is unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing-related issue or product deficiency.
 
Additional Manufacturer Narrative
H6: 4581: lens rotation.Manufacture narrative: secondary surgical intervention to rotate, remove, and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).

Brand Name
EVO/EVO+VISIAN Implantable Collamer Lens
Common Device Name
Phakic Toric Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
+1(626)303-7902
MDR Report Key50064254
Report Number2023826-2026-01343
Device Sequence Number10217075
Product Code QCB
UDI-Device Identifier00840311309009
UDI-Public(01)00840311309009(11)250909(17)280831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_12.6 (-13.0/3.0)
Device Catalogue NumberVTICM5_12.6
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale